×

Found 3,477 Documents (Results 1–100)

100
MathJax

Infinitely many solutions for Neumann problems associated to non-homogeneous differential operators through Orlicz-Sobolev spaces. (English) Zbl 07515007

J. Contemp. Math. Anal., Armen. Acad. Sci. 57, No. 1, 1-11 (2022) and Izv. Nats. Akad. Nauk Armen., Mat. 57, No. 1, 64-76 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Uncertainty quantification in variational inequalities. Theory, numerics, and applications. (English) Zbl 1479.49002

Boca Raton, FL: CRC Press (ISBN 978-1-138-62632-4/hbk; 978-1-032-14849-6/pbk; 978-1-315-22896-9/ebook). xviii, 386 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

On coefficient inverse problems of heat conduction for functionally graded materials. (English) Zbl 1478.80001

Kusraev, Anatoly G. (ed.) et al., Operator theory and differential equations. Selected papers based on the presentations at the 15th conference on order analysis and related problems of mathematical modeling, Vladikavkaz, Russia, July 15–20, 2019. Cham: Birkhäuser. Trends Math., 303-316 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Existence, decay time and light yield for a reaction-diffusion-drift equation In the continuum physics of scintillators. (English) Zbl 07402449

Vespri, Vincenzo (ed.) et al., Harnack inequalities and nonlinear operators. Proceedings of the INdAM conference to celebrate the 70th birthday of Emmanuele DiBenedetto. Cham: Springer. Springer INdAM Ser. 46, 125-137 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Differential inclusions in a Banach space with composite right-hand side. (English. Russian original) Zbl 07377495

Proc. Steklov Inst. Math. 313, Suppl. 1, S201-S210 (2021); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 26, No. 1, 212-222 (2020).
MSC:  47J22 34A60
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software